MAUDE Adverse Event Report: Cordis US. Corp EXOSEAL; Device, Hemostasis, Vascular

Cordis US. Corp EXOSEAL; Device, Hemostasis, Vascular
Catalog Number EX600
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported, the indicator windows of a 6f exoseal vascular closure device (vcd) did not change color, and the plug did not deploy.Manual compression with gauze was used to achieve hemostasis.There was no reported patient injury.The device was stored and prepared according to the instructions for use.There was no difficulty connecting the 6f 2.0mm × 0.97mm.038-inch 11cm avanti+ sheath introducer to the exoseal vcd.The indicator wire cowling locked against the handle assembly, and an audible click was heard.Pulsatile flow was observed from the bleed-back indicator.The exoseal vcd and sheath introducer were retracted together until bleed back significantly slowed or stopped.The indicator did not display black-black, and the indicator window did not show red during retraction.The physician did not have their thumb on the plug deployment button during retraction.Femoral artery suitability was verified by angiography, including an insertion angle of 30-45 degrees, and the vessel diameter was verified to be at least 5 mm.There was no visible calcium or plaque, no access vessel tortuosity, no stent near the puncture site, and no stenosis greater than 50% at or near the puncture site.The target femoral site had not been closed with a closure device or manual compression less than 30 days before the procedure.There was no evidence of pre-existing hematoma, arteriovenous fistula, or pseudoaneurysm at the access site before exoseal vcd use.The exoseal vcd was used in an interventional procedure, the procedure used an antegrade puncture approach, and the physician had achieved certification on the use of the exoseal vcd.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
Due to system limitations, section h6 required to input type of investigation, investigation findings, and investigation conclusions for an initial report.Pending additional information to complete investigation.Additional information is pending and will be submitted within 30 days upon receipt.

Brand Name
EXOSEAL
Common Device Name
Device, Hemostasis, Vascular
Manufacturer (Section D)
Cordis US. Corp
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
Cordis US Corp.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 32574
MX   32574
+011(786)3138372
MDR Report Key50783202
Report Number9616099-2026-01291
Device Sequence Number13404657
Product Code MGB
UDI-Device Identifier10705032058858
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P100013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEX600
Device Lot Number18510224
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6F 11cm Avanti+ sheath introducer
Patient Age63 YR
Patient SexFemale
Patient Weight134 LB